# SDR SWAA2023011290582

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 78,299 hours, 46,098 cycles
- Engine: Cfmint CFM567B242
- Engine time: 67,118 hours, 39,718 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 888562
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON DEPARTURE LEFT ENGINE ;VIBRATION PEAKED AROUND 6 UNITS ; NO UNUSUAL SMELLS; VIBRATION DECREASED TO AROUND 3.5 UNITS WITH REDUCTION IN POWER.   REMOVED AND REPLACED THE #1 ENGINE COMPLETE FAN BLADE SET INCLUDING ALL ELASTOMERS, SHIMS, AND PLATFORMS PER AMM 72-21-02.  R&R #1 ENGINE COMPLETE SET OF FAN BLADES AND PLATFORMS PER MT 772-21-20.   REPLACED #1 ENGINE ALL ELASTOMERS; SHIMS AND PLATFORMS PER AMM 72-21-02.
